Holomorph of generalized Bol loops II

Tèmítọ́pẹ́ Gbọ́láhàn Jaíyéiọlá; Bolaji Ajibola Popoola

Discussiones Mathematicae - General Algebra and Applications (2015)

  • Volume: 35, Issue: 1, page 59-78
  • ISSN: 1509-9415

Abstract

top
The notion of the holomorph of a generalized Bol loop (GBL) is characterized afresh. The holomorph of a right inverse property loop (RIPL) is shown to be a GBL if and only if the loop is a GBL and some bijections of the loop are right (middle) regular. The holomorph of a RIPL is shown to be a GBL if and only if the loop is a GBL and some elements of the loop are right (middle) nuclear. Necessary and sufficient conditions for the holomorph of a RIPL to be a Bol loop are deduced. Some algebraic properties and commutative diagrams are established for a RIPL whose holomorph is a GBL.

How to cite

top

Tèmítọ́pẹ́ Gbọ́láhàn Jaíyéiọlá, and Bolaji Ajibola Popoola. "Holomorph of generalized Bol loops II." Discussiones Mathematicae - General Algebra and Applications 35.1 (2015): 59-78. <http://eudml.org/doc/270737>.

@article{Tèmító2015,
abstract = {The notion of the holomorph of a generalized Bol loop (GBL) is characterized afresh. The holomorph of a right inverse property loop (RIPL) is shown to be a GBL if and only if the loop is a GBL and some bijections of the loop are right (middle) regular. The holomorph of a RIPL is shown to be a GBL if and only if the loop is a GBL and some elements of the loop are right (middle) nuclear. Necessary and sufficient conditions for the holomorph of a RIPL to be a Bol loop are deduced. Some algebraic properties and commutative diagrams are established for a RIPL whose holomorph is a GBL.},
author = {Tèmítọ́pẹ́ Gbọ́láhàn Jaíyéiọlá, Bolaji Ajibola Popoola},
journal = {Discussiones Mathematicae - General Algebra and Applications},
keywords = {generalized Bol loop; holomorph of a loop},
language = {eng},
number = {1},
pages = {59-78},
title = {Holomorph of generalized Bol loops II},
url = {http://eudml.org/doc/270737},
volume = {35},
year = {2015},
}

TY - JOUR
AU - Tèmítọ́pẹ́ Gbọ́láhàn Jaíyéiọlá
AU - Bolaji Ajibola Popoola
TI - Holomorph of generalized Bol loops II
JO - Discussiones Mathematicae - General Algebra and Applications
PY - 2015
VL - 35
IS - 1
SP - 59
EP - 78
AB - The notion of the holomorph of a generalized Bol loop (GBL) is characterized afresh. The holomorph of a right inverse property loop (RIPL) is shown to be a GBL if and only if the loop is a GBL and some bijections of the loop are right (middle) regular. The holomorph of a RIPL is shown to be a GBL if and only if the loop is a GBL and some elements of the loop are right (middle) nuclear. Necessary and sufficient conditions for the holomorph of a RIPL to be a Bol loop are deduced. Some algebraic properties and commutative diagrams are established for a RIPL whose holomorph is a GBL.
LA - eng
KW - generalized Bol loop; holomorph of a loop
UR - http://eudml.org/doc/270737
ER -

References

top
  1. [1] J.O. Adeniran, The Study of Properties of Certain Class of Loops via their Bryant-Schneider Group (Ph.D. thesis, University of Agriculture, Abeokuta, 2002). 
  2. [2] J.O. Adeniran, On Generalised Bol loop Identity and Related Identities (M.Sc. thesis, Obafemi Awolowo University, Ile-Ife, 1997). 
  3. [3] J.O. Adeniran, On holomorphic theory of a class of left Bol loops, Scientific Annal of A.I.I Cuza Univ. 51 (2005) 23-28. Zbl1150.20318
  4. [4] J.O. Adeniran and S.A. Akinleye, On some loops satisfying the generalised Bol identity, Nig. Jour. Sc. 35 (2001) 101-107. 
  5. [5] J.O. Adeniran, T.G. Jaiyeola and K.A. Idowu, Holomorph of generalized Bol loops, Novi Sad Journal of Mathematics 44 (2014) 37-51. 
  6. [6] J.O. Adeniran and A.R.T. Solarin, A note on automorphic inverse property loops, Zbornik Radfova, Coll. of Sci. papers 20 (1997) 47-52. Zbl1249.20076
  7. [7] J.O. Adeniran and A.R.T. Solarin, A note on generalised Bol Identity, Scientific Annal of A.I.I Cuza Univ. 45 (1999) 19-26. 
  8. [8] N. Ajmal, A generalisation of Bol loops, Ann. Soc. Sci. Bruxelles Ser. 1 92 (1978) 241-248. 
  9. [9] V. Belousov, The Foundations of the Theory of Quasigroups and Loops (Moscow, Nauka (Russian), 1967). 
  10. [10] W. Blaschke and G. Bol, Geometric der Gewebe (Springer Verlags, 1938). Zbl0020.06701
  11. [11] G. Bol, Gewebe and Gruppen, Math. Ann. 144 (1937) 414-431. 
  12. [12] R.H. Bruck, Contributions to the theory of Loops, Trans. Amer. Soc. 55 (1944) 245-354. doi: 10.1090/s0002-9947-1946-0017288-3. Zbl0061.02201
  13. [13] R.H. Bruck, A survey of binary systems (Springer-Verlag, Berlin-Göttingen-Heidelberg, 1971). doi: 10.1007/978-3-662-43119-1. Zbl0206.30301
  14. [14] R.H. Bruck and L.J. Paige, Loops whose inner mappings are automorphisms, The Annals of Mathematics 63 (1956) 308-323. doi: 10.2307/1969612. Zbl0074.01701
  15. [15] R.P. Burn, Finite Bol loops, Math. Proc. Camb. Phil. Soc. 84 (1978) 377-385. doi: 10.1017/s0305004100055213. Zbl0385.20043
  16. [16] R.P. Burn, Finite Bol loops II, Math. Proc. Camb. Phil. Soc. 88 (1981) 445-455. doi: 10.1017/s0305004100058357. Zbl0462.20056
  17. [17] R.P. Burn, Finite Bol loops III, Math. Proc. Camb. Phil. Soc. 97 (1985) 219-223. doi: 10.1017/s0305004100062770. Zbl0562.20036
  18. [18] B.F. Bryant and H. Schneider, Principal loop-isotopes of quasigroups, Canad. J. Math. 18 (1966) 120-125. doi: 10.4153/cjm-1966-016-8. Zbl0132.26405
  19. [19] O. Chein and E.G. Goodaire, Bol loops with a large left nucleus, Comment. Math. Univ. Carolin. 49 (2008) 171-196. Zbl1192.20051
  20. [20] O. Chein and E.G. Goodaire, Bol loops of nilpotence class two, Canad. J. Math. 59 296-310. doi: 10.4153/cjm-2007-012-7. Zbl1123.20060
  21. [21] O. Chein and E.G. Goodaire, A new construction of Bol loops: the 'odd' case, Quasigroups and Related Systems 13 (2005) 87-98. Zbl1113.20054
  22. [22] V.O. Chiboka, The Bryant-Schneider group of an extra loop, Collection of Scientific papers of the Faculty of Science, Kragujevac 18 (1996) 9-20. Zbl0887.20035
  23. [23] V.O. Chiboka and A.R.T. Solarin, Holomorphs of conjugacy closed loops, Scientific Annals of Al.I. Cuza. Univ. 37 (1991) 277-284. Zbl0799.20066
  24. [24] T. Foguel, M.K. Kinyon and J.D. Phillips, On twisted subgroups and Bol loops of odd order, Rocky Mountain J. Math. 36 (2006) 183-212. doi: 10.1216/rmjm/1181069494. Zbl1136.20053
  25. [25] E.D. Huthnance Jr., A theory of generalised Moufang loops (Ph.D. thesis, Georgia Institute of Technology, 1968). 
  26. [26] T.G. Jaiyeola, A study of new concepts in smarandache quasigroups and loops (ProQuest Information and Learning(ILQ), Ann Arbor, USA, 2009). Zbl1159.20035
  27. [27] M.K. Kinyon and J.D. Phillips, Commutants of Bol loops of odd order, Proc. Amer. Math. Soc. 132 (2004) 617-619. Zbl1044.20041
  28. [28] M.K. Kinyon, J.D. Phillips and P. Vojtěchovský, When is the commutant of a Bol loop a subloop?, Trans. Amer. Math. Soc. 360 (2008) 2393-2408. doi: 10.1090/s0002-9947-07-04391-7. Zbl1134.20069
  29. [29] R. Moufang, Zur Struktur von Alterntivkorpern, Math. Ann. 110 (1935) 416-430. 
  30. [30] G.P. Nagy, A class of finite simple Bol loops of exponent 2, Trans. Amer. Math. Soc. 361 (2009) 5331-5343. doi: 10.1090/s0002-9947-09-04646-7. Zbl1179.20061
  31. [31] G.P. Nagy, A class of simple proper Bol loop, Manuscripta Mathematica 127 (2008) 81-88. doi: 10.1007/s00229-008-0188-5. Zbl1167.20038
  32. [32] G.P. Nagy, Some remarks on simple Bol loops, Comment. Math. Univ. Carolin. 49 (2008) 259-270. Zbl1192.20056
  33. [33] D.A. Robinson, Bol loops (Ph.D thesis, University of Wisconsin, Madison, 1964). Zbl0163.02001
  34. [34] D.A. Robinson, Holomorphic theory of extra loops, Publ. Math. Debrecen 18 (1971) 59-64. Zbl0251.20073
  35. [35] D.A. Robinson, The Bryant-Schneider group of a loop, Extract Des Ann. De la Sociiét é Sci. De Brucellaes 94 (1980) 69-81. Zbl0448.20060
  36. [36] B.L. Sharma, Left loops which Satisfy the left Bol identity, Proc. Amer. Math. Soc 61 (1976) 189-195. doi: 10.1090/s0002-9939-1976-0422480-4. Zbl0352.20055
  37. [37] B.L. Sharma, Left Loops which satisfy the left Bol identity (II), Ann. Soc. Sci. Bruxelles, Sér. I 91 (1977) 69-78. Zbl0385.20044
  38. [38] B.L. Sharma and L.V. Sabinin L.V., On the Algebraic properties of half Bol Loops, Ann. Soc. Sci. Bruxelles Sér. I 93 (1979) 227-240. Zbl0435.20051
  39. [39] B.L. Sharma and L.V. Sabinin, On the existence of Half Bol loops, Scientific Annal of A.I.I Cuza Univ. 22 (1976) 147-148. 
  40. [40] A.R.T. Solarin and B.L. Sharma, On the Construction of Bol loops, Scientific Annal of A.I.I Cuza Univ. 27 (1981) 13-17. 
  41. [41] A.R.T. Solarin and B.L. Sharma, Some examples of Bol loops, Acta Carol, Math. and Phys. 25 (1984) 59-68. Zbl0545.20060
  42. [42] A.R.T. Solarin and B.L. Sharma, On the Construction of Bol loops II, Scientific Annal of A.I.I Cuza Univ. 30 (1984) 7-14. 
  43. [43] A.R.T. Solarin, Characterization of Bol loops of small orders (Ph.D. Dissertation, Universiy of Ife, 1986). Zbl0604.20067
  44. [44] A.R.T. Solarin, On the Identities of Bol Moufang Type, Kyungpook Math. 28 (1988) 51-62. Zbl0674.20043

NotesEmbed ?

top

You must be logged in to post comments.